Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPearce, Charles E. M.en
dc.contributor.authorPecaric, Josipen
dc.contributor.authorSimic, V.en
dc.identifier.citationHouston Journal of Mathematics. 24(3):459-465en
dc.titleOn Weighted Generalized Logarithmic Meansen
dc.typeJournal articleen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.